MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely decreased architect tsh result on a patient.Results provided: 09sep2021 sid (b)(6)= 0.0055 miu/l, repeated on another architect = 0.9 miu/ml.Other results also provided: ft4 = 61.77 pmol/l, another architect = 12.5 / 12.2 pmol/l lh = 5.22 / 11.96 iu/l fsh = 6.26 / 4.37 iu/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause architect tsh reagent lot 28075ud00 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.Historical performance in the field of reagent lot using worldwide data through abbottlink was evaluated.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of labeling concluded that the issue is sufficiently addressed.Based on our investigation no systemic issue or product deficiency of the architect tsh reagent lot 28075ud00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12480454
Report Number3005094123-2021-00176
Device Sequence Number17092280
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number28075UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(4).; ARC I2000SR INST, 03M74-02, (B)(4).; ARC I2000SR INST, 03M74-02, ISR08024
Patient SexUnknown